# SDR CA071115005

- Difficulty date: November 15, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 9,256 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6400 · Tail Rotor System
- Part: Tail Rotor
- Part number: 355A12004008
- Part serial: 11176
- Condition: Out Of Balance
- Stage of operation: IN
- How discovered: V
- Nature of condition: E, F
- Precautionary procedure: K

## Discrepancy

(CAN) UNABLE TO BALANCE T/R WITH OUT LARGE AMOUNTS OF BALANCE WEIGHT. T/R WOULD GO OUT OF BALANCE EVERY 3 TO 4 DAYS. SENDING T/R TO MFG FOR EVALUATION. (TC NR 20071115005)
